# SDR BAQ2005F00004

- Difficulty date: December 13, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N942MS
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5498
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Pump
- Part number: 355A32070001
- Part serial: M5028
- Condition: Unknown
- Location: Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PUMP REMOVED IN COMPLIANCE WITH AD 03-21-09.  (K)
